CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
Griff Views: 53,485
Published: 15 years ago
 
This is a reply to # 70,419

Re: Mirena IUD Side Effects


I have been using the Mirena for the last nine and a half years; I had it replaced after the first five. After falling pregnant on the pill twice and the cap once; I was very relieved to find a contraception that worked and required no attention. Three children 3yrs and under were enough demands on my attention. Firstly I have not had a period since and at times this did concern me but generally the freedom was wonderful. Secondly my weight went up and down but I put this down to having three children. Thirdly my moods swings have been up and down too, lately this has increased and as it affects everything in my life I went to see my GP. She believes that the Mirena may have something to do with it; so today I had it removed and replaced with a copper IUD. The blood was a shock to the system as it has been so long. I often experienced twinges in my side but no other physical discomfort.
I would advise anyone with excessive bleeding or discomfort to consult her Dr. or another for a second opinion. I would be interested in hearing from anyone else who has experienced similar symptoms as I.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

2.605 sec, (1)